# SDR SWAA2012082006836

- Difficulty date: August 18, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 30,583 hours, 17,807 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FORWARDD TRUNNION FITTING LUG FACES CORRODED.  REMOVED AND REPLACED FITTING PER EA.
